# SDR CA980311019

- Difficulty date: March 9, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 10,744 hours
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Shaft
- Condition: Corroded
- Location: Mlg Actuator
- Part time: 1,070 hours, 1,431 cycles
- Component: Mlg Actuator, ADI79990033
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYD FLUID LEAKING FROM MLG ACTUATOR PISTON. PISTON PITTED WITH CORROSION AT CONTACT POINT OF FELT WIPER. REPLACD.
